✅ DIPHENHYDRAMINE HCL 50mg: Formulated with Active ingredient diphenhydramine HCl 50mg for occasional nighttime lack of sleep.

✅ MAXIMUM STRENGTH NIGHTTIME SLEEP AID: Right Remedies Nighttime sleep aid softgel is an effective sleep aid product that delivers maximum performance as an over the counter medication. Help you reach a deeper, more restful sleep at night needed to recharge and retore your body.

✅ EASY TO SWALLOW: Right Remedies Nighttime sleep aid softgels are easy to swallow and have no chalky aftertaste.

✅ COMPARE TO: Active ingredient in Unisom Sleepgels.

✅ DIRECTIONS: Adults and children over 12 years: 1 softgel at bedtime (if needed), or as directed by a doctor.